Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9289
Title: Interocular asymmetries in axial length and refractive error in 4 cohorts
Authors: Mahroo, OA
Williams, C
Hysi, PG
Williams, KM
Kailani, O
Thompson, J
Cumberland, PM
Guggenheim, JA
Rahi, JS
Harrad, RA
Hammond, CJ
Issue Date: 2015
Publisher: Elsevier Inc.
Source: Ophthalmology, 2015, v. 122, no. 3, p. 648-649 How to cite?
Journal: Ophthalmology 
URI: http://hdl.handle.net/10397/9289
ISSN: 0161-6420
DOI: 10.1016/j.ophtha.2014.10.021
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Aug 24, 2017

Page view(s)

28
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.